# SDR CALA2010060800252

- Difficulty date: June 5, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 42,314 hours, 22,510 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65C348127
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 FLAP TRACK AFT ATTACH POINT EMITTING RUST.  REMOVED NR 8 FLAP TRACK.  INSTALLED NEW SERVICEABLE FLAP TRACK REF M/M  27-51-49-404-006.
